MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. SMARTABLATE SYSTEM IRRIGATION PUMP (US); CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC. SMARTABLATE SYSTEM IRRIGATION PUMP (US); CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M490008
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Additionally, if additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.#(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a smartablate¿ system irrigation pump (us) and a high flow activation problem occurred.It was reported that the wheel for the flow on the smartablate¿ system irrigation pump (us) would not move when they were delivering radiofrequency (rf) therapy.The caller stated that they stopped ablation, manually moved the wheel and that resolved the issue.There was no report of patient consequence.The sales representative was not present when the event occurred and reported it was probably an av node ablation.The staff stated that they tried to turn the wheel manually and could not move it (which is normal.) later an afib ablation was done without an issue.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an ablation procedure with a smartablate¿ system irrigation pump (us) and a high flow activation problem occurred.It was reported that the wheel for the flow on the smartablate¿ system irrigation pump (us) would not move when they were delivering radiofrequency (rf) therapy.The caller stated that they stopped ablation, manually moved the wheel and that resolved the issue.There was no report of patient consequence.Product investigation details: the product investigation has been completed.A service and repair follow-up was performed with the customer, and it was determined that the device was not returned/shipped for service by the customer.As such, the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device and no internal actions related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.#: (b)(4).

Brand Name
SMARTABLATE SYSTEM IRRIGATION PUMP (US)
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key10113443
Report Number2029046-2020-00646
Device Sequence Number16606310
Product Code LPB
UDI-Device Identifier04260166371093
UDI-Public04260166371093
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990071/S017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM490008
Device Catalogue NumberM490008
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1